up where i left off on dosage 450mgs, the side affects are really bothering me, can i go back to 150mg then go up slowly? or is it to late?
I have been on Wellbutrin XL for at least 5 years. It works great for me but my doctor has warned me about stopping suddenly or starting at a high dose. If it were me I'd call your Dr. and ask about reducing to a starter dose but for a shorter time period than if this were your 1st time around. Then he can gradually increase your dose as needed. I got up to 450 mg and had horrible side effects but when dropped to 300 is perfect for me. I think it is a good antidepressant. Please talk to your Dr. before playing around with it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2010 • 9 answers
Posted 19 Jul 2014 • 7 answers
Posted 19 Apr 2016 • 2 answers
Posted 23 Dec 2016 • 6 answers
My 12 year old daughter just started on Lexapro after wellbutrin didn't help her depression. Dr said
Posted 5 Apr 2017 • 1 answer